# SDR CA150504012

- Difficulty date: May 4, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Engine: Ge CT581402
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Part number: GE705B361P4
- Condition: Wrong Part
- Location: Accessory Drive
- Part time: 367 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) AN INCORRECT PN PART WAS INSTALLED ON THE FRONT FRAME ACCESSORY DRIVE PINION GEAR.  THE PART INSTALLED HAD THE CORRECT DIMENSIONS, BUT IS NOT LISTED IN THE MFG PARTS BOOK. THE CORRECT PN SHOULD HAVE BEEN 4001T99P03.  THE BEARING IS REQUIRED TO BE REPLACED AT O/H.  IT IS ASSUMED THAT IT WAS REPLACED AT LAST O/H, THEREFORE IT HAS 367 HOURS SINCE NEW.  MFG VERIFIED THAT THIS PN BEARING IS MADE FOR A DIFFERENT APPLICATION THAN FOR THE CT 58-140-2 FRONT FRAME ACCESSORY DRIVE.  THE BEARING HAD NO INDICATIONS OF FAILURE OR ABNORMAL WEAR.
